Go to content
UR Home

Parametrized cobordism categories and the Dwyer-Weiss-Williams index theorem

Raptis, George and Steimle, Wolfgang (2017) Parametrized cobordism categories and the Dwyer-Weiss-Williams index theorem. Journal of Topology 10 (3), pp. 700-719.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://doi.org/10.1112/topo.12019


Abstract

We define parametrized cobordism categories and study their formal properties as bivariant theories. Bivariant transformations to a strongly excisive bivariant theory give rise to characteristic classes of smooth bundles with strong additivity properties. In the case of cobordisms between manifolds with boundary, we prove that such a bivariant transformation is uniquely determined by its value at ...

plus


Export bibliographical data



Item type:Article
Date:2017
Institutions:Mathematics > Prof. Dr. Ulrich Bunke
Identification Number:
ValueType
10.1112/topo.12019DOI
Keywords:ALGEBRAIC K-THEORY; MAP;
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:39244
Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons